# SDR P5CA202002198049

- Difficulty date: February 17, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 16,612 hours, 4,574 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rub Strip
- Part number: 2242301122
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SURFACE, NO. 2 ENG R/H CORE COWL EXTERIOR FWD L/E WEAR STRIP. TOTAL 4EA.( REMOVE DAMAGED PARTS IAW SRM 51-40-02 REV. 76 (OFF PARTS: PN 224-2301-71 & 224-2301-146). INSTALL NEW PARTS IAW SRM 51-40-02 REV. 76 AND GOODRICH CMM 71-13-24 REV. 44. JOB COMPLETED AND CONDITION CHECK NORMAL. )
